MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY-17 XSUPPORT; CATHETER PERCUTANEOUS

MICROVENTION, INC. HEADWAY-17 XSUPPORT; CATHETER PERCUTANEOUS
Model Number MC172150SX-AL
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that an in-house guidewire could not be fully advanced through the returned microcatheter, which is consistent with the alleged product issue.A clear material consistent with ptfe was found compacted and occluding the distal end of the microcatheter.Further investigation found exposed coil and damaged/missing ptfe lining at the hub transition, which would have contributed to the resistance encountered during the investigation.The physical evaluation of the device could not identify the conditions or circumstances that led to the exposed coil, but this condition is consistent with a deviation in the manufacturing process and will be addressed per the quality system process.The ptfe damage/delamination and resulting occlusion are consistent with advancing another device through the microcatheter with exposed coil.
 
Event or Problem Description
It was reported that the guide wire did not pass smoothly through the microcatheter.A new catheter was used to complete the case.The patient is in stable condition.Additional information was received from the post evaluation report revealed an exposed coil and damaged/missing ptfe lining at the hub transition, which would have contributed to the resistance encountered during the investigation.The ptfe damage/delamination and resulting occlusion are consistent with advancing another device through the microcatheter with exposed coil.

Brand Name
HEADWAY-17 XSUPPORT
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23717878
Report Number2032493-2025-90686
Device Sequence Number15678763
Product Code DQY
UDI-Device Identifier00842429117439
UDI-Public(01)00842429117439(11)250624(17)280531(10)0001146720
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC172150SX-AL
Device Lot Number0001146720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown